MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG 823162; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG 823162; INTERNAL CSF DRAINAGE
Catalog Number 823162
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Headache (1880)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823162) was implanted approximately in 2019.The patient presently had alternating headache and non-headache days.The valve showed an approximate setting of 130.Medical staff tried to reset, but it would not take.X-rays showed that the mechanism in the device had separated and came into two pieces, so it was not working at all.Therefore, the valve was removed and replaced on (b)(6) 2026.All parts have been recovered.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The hakim valve (id 823162) was returned for evaluation: device history record (dhr) - no discrepancies were noted for the product being accepted.Failure analysis - the valve was visually inspected; the stator and the cam were dislodged.The program, flush and leak test could not be performed as the cam was dislodged.The pressure test could not be performed as the valve was not programable.The valve was dismantled and was examined under microscope at appropriate magnification, marks and a bump from the pivot was noted on the casing.Root cause analysis - the root cause for issue reported by the customer is due to the dislodged stator.The root cause for the dislodged stator noted during the investigation is due to the valve receiving a hard knock.The root cause for the bump marks in the valve casing noted during the investigation and the damaged cam mechanism is due to the valve receiving a hard knock.

Brand Name
PROG VALVE INLINE W SG 823162
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24278686
Report Number3013886523-2026-00014
Device Sequence Number8318919
Product Code JXG
UDI-Device Identifier10381780519232
UDI-Public10381780519232
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823162
Device Lot Number1280601
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient RaceWhite